Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have red rashes near groin and thighs. Have burning sensation, flaking skin and itching. Prescribed lobate-gm Cream and Ebernet. Cure?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2010
Answered : 6094 Questions
Question
Hello Doctor,

I have red rashes near the groin and insides of the thighs.There is a burning sesation, flaking of skin and itching as well. I have been getting these infections from more than a year and it gets worse in summers. I had met a skin doctor who had advised the below medicines for fungal infections which didn't help much.
lobate-gm Cream,
Ebernet
Cadid dusting powder

Could you please help advise.

Regards,
XXXXX
Posted Sun, 28 Jul 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 1 hour later
Hello XXXXXXX
Thanks for the query,

The location of lesion and aggravation in summer is suggestive of fungal infection.

Candid powder is fine but lobate gm is not required for long.
It is a steroid.

You follow the following protocol.
1. Apply Lobate gm daily in night and candid powder in day for a week.
2. After a week apply oint clotrimazole in night and candid powder in day.
This you must continue for at least one month, even if you get good response within a short period.

Application for one month is important to eradicate infection.
Along with this take tab cetrizine in night.
This will help in controlling itch.

Ebernet you should continue as per your doctors advice.

Dont worry you will be relieved.

Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Have red rashes near groin and thighs. Have burning sensation, flaking skin and itching. Prescribed lobate-gm Cream and Ebernet. Cure? 48 hours later
Hi Doctor,

Thanks a lot for your reponse.

I also would like to discuss about some other issue which I have been facing.
From the last 1 month or so I have noticed that there are some brown patches on my chest. These were not present earlier, now suddenly I could see them appearing. I have attached images of the affected area. These patches appear on the left side of my chest. I had switched the deodrant which I normally use, could this be the reason?

Regards,
XXXXX
 
 
Answered by Dr. Rahul Kumar 40 minutes later
Hello,
Thanks for the follow up and the images.
No it is not looking like an allergy due to deo.
It again appears to be a fungal infection what we call as p. Versicolor. It is usually without any symptoms. Use the clotrimazole cream twice a day. This will give you relief.
Thank you.
Above answer was peer-reviewed by
 
Follow-up: Have red rashes near groin and thighs. Have burning sensation, flaking skin and itching. Prescribed lobate-gm Cream and Ebernet. Cure? 15 minutes later
Hi,

Thanks again for your help.

I will start using the clotrimazole cream now on these patches. Just wanted to make sure that would the anti fungal cream be enough to clear up these patches and match the skin tone eventually?

Thank You !!



 
 
Answered by Dr. Rahul Kumar 1 hour later
Hello XXXXXXX
yes the cream will be enough and you are alredy taking an anti fungal tablet, this too will help.
Just remember to apply for at least a month.

Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor